Alert archive / Texas / High Wind Warnings in 2009
High Wind Warning 4, NWS Amarillo, TX
NWS Amarillo, TX issued this high wind warning at Mar 30, 2009, 3:39 PM CDT for 10 counties in Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 30, 2009, 3:39 PM CDT (20:39 UTC)
- Expired
- Mar 30, 2009, 7:19 PM CDT
- In force
- 4 hr
- Issued by
- NWS Amarillo, TX
Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 30 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 4:16 PM CDT | NON-TSTM WND GST 63 | 6 Ene Amarillo, TX | |
| Mar 30, 4:32 PM CDT | NON-TSTM WND GST 62 | Groom, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5018 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KAMA 302039 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 339 PM CDT MON MAR 30 2009 TXZ011>020-310200- /O.UPG.KAMA.WI.Y.0007.000000T0000Z-090331T0200Z/ /O.NEW.KAMA.HW.W.0004.090330T2039Z-090331T0200Z/ OLDHAM-POTTER-CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG- DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...VEGA...AMARILLO...PANHANDLE... WHITE DEER...PAMPA...SHAMROCK...WHEELER...HEREFORD...CANYON... CLAUDE...CLARENDON...WELLINGTON 339 PM CDT MON MAR 30 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE SOUTHERN TEXAS PANHANDLE. THIS HIGH WIND WARNING REPLACES THE WIND ADVISORY. NORTHWEST TO NORTH WINDS OF 35 TO 45 MILES AN HOUR WITH GUSTS TO AROUND 60 MILES AN HOUR CAN BE EXPECTED WITH A COLD FRONT MOVING THROUGH THE SOUTHERN TEXAS PANHANDLE. WINDS WILL BEGIN TO SUBSIDE AROUND SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ OKZ003-TXZ004-005-008>010-310200- /O.NEW.KAMA.WI.Y.0008.090330T2039Z-090331T0200Z/ BEAVER-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...BORGER...MIAMI...CANADIAN 339 PM CDT MON MAR 30 2009 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A WIND ADVISORY FOR THE NORTHEAST TEXAS PANHANDLE AND THE EASTERN OKLAHOMA PANHANDLE...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. NORTHWEST WINDS OF 30 TO 35 MILES AN HOUR WITH GUSTS TO 55 MILES AN HOUR WILL BE COMMON BEHIND A COLD FRONT INTO THE EARLY EVENING HOURS. WINDS WILL BEGIN TO SUBSIDE BY SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ GOEHRING
2 follow-up statements
000 WWUS74 KAMA 302312 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 612 PM CDT MON MAR 30 2009 TXZ011-012-016-017-310015- /O.CAN.KAMA.HW.W.0004.000000T0000Z-090331T0200Z/ OLDHAM-POTTER-DEAF SMITH-RANDALL- INCLUDING THE CITIES OF...VEGA...AMARILLO...HEREFORD...CANYON 612 PM CDT MON MAR 30 2009 ...HIGH WIND WARNING IS CANCELLED FOR THE SOUTHWEST TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE HIGH WIND WARNING FOR THE SOUTHWEST TEXAS PANHANDLE. NORTH WINDS OF 25 TO 35 MPH WILL CONTINUE FOR ANOTHER HOUR OR TWO ACROSS THE SOUTHWEST TEXAS PANHANDLE...WITH OCCASIONAL GUSTS AROUND 45 MPH. HOWEVER...WIND SPEEDS HAVE DECREASED ENOUGH TO CANCEL THE HIGH WIND WARNING. $$ TXZ013>015-018>020-310200- /O.CON.KAMA.HW.W.0004.000000T0000Z-090331T0200Z/ CARSON-GRAY-WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...PANHANDLE...WHITE DEER...PAMPA... SHAMROCK...WHEELER...CLAUDE...CLARENDON...WELLINGTON 612 PM CDT MON MAR 30 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE SOUTHEAST TEXAS PANHANDLE... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE SOUTHEAST TEXAS PANHANDLE. NORTHWEST TO NORTH WINDS OF 35 TO 45 MILES AN HOUR WITH BRIEF GUSTS TO AROUND 60 MILES AN HOUR CAN BE EXPECTED BEHIND A COLD FRONT MOVING THROUGH THE SOUTHEAST TEXAS PANHANDLE. WINDS WILL BEGIN TO DIMINISH AROUND SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS THAT WINDS WILL GUST IN EXCESS OF 60 MPH. MOTORISTS SHOULD EXERCISE EXTREME CAUTION...ESPECIALLY ON NORTH SOUTH ROADS. STAY ALERT FOR THE POSSIBILITY OF FALLING TREE LIMBS AND DOWNED POWER LINES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ OKZ003-TXZ004-005-008>010-310200- /O.CON.KAMA.WI.Y.0008.000000T0000Z-090331T0200Z/ BEAVER-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...BORGER...MIAMI...CANADIAN 612 PM CDT MON MAR 30 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE EASTERN OKLAHOMA PANHANDLE AND NORTHEAST TEXAS PANHANDLE... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING FOR THE EASTERN OKLAHOMA PANHANDLE AND NORTHEAST TEXAS PANHANDLE. NORTHWEST WINDS OF 25 TO 35 MILES AN HOUR...WITH GUSTS TO 55 MPH...WILL CONTINUE THIS EVENING FOR THE EASTERN OKLAHOMA PANHANDLE AND NORTHEAST PORTIONS OF THE TEXAS PANHANDLE. WINDS WILL BEGIN TO DIMINISH AROUND SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JOHNSON
000 WWUS74 KAMA 310019 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 719 PM CDT MON MAR 30 2009 TXZ013>015-018>020-310130- /O.CAN.KAMA.HW.W.0004.000000T0000Z-090331T0200Z/ CARSON-GRAY-WHEELER-ARMSTRONG-DONLEY-COLLINGSWORTH- INCLUDING THE CITIES OF...PANHANDLE...WHITE DEER...PAMPA... SHAMROCK...WHEELER...CLAUDE...CLARENDON...WELLINGTON 719 PM CDT MON MAR 30 2009 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE HIGH WIND WARNING FOR THE SOUTHEAST TEXAS PANHANDLE. WINDS WILL CONTINUE TO DIMINISH THIS EVENING. THUS...THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ OKZ003-TXZ004-005-008>010-310130- /O.CAN.KAMA.WI.Y.0008.000000T0000Z-090331T0200Z/ BEAVER-OCHILTREE-LIPSCOMB-HUTCHINSON-ROBERTS-HEMPHILL- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...BORGER...MIAMI...CANADIAN 719 PM CDT MON MAR 30 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE WIND ADVISORY FOR THE EASTERN OKLAHOMA PANHANDLE AND NORTHEAST TEXAS PANHANDLE. WINDS WILL CONTINUE TO DIMINISH THIS EVENING. THUS...THE WIND ADVISORY HAS BEEN CANCELLED. $$ JOHNSON
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Mar 30, 11:36 AM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Mar 30, 11:36 AM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1136 AM CDT MON MAR 30 2009
.AVIATION...
COLD FRONT IS JUST ABOUT READY TO MOVE THROUGH DHT AND THEN SHOULD IT
SHOULD MAKE IT DOWN TO AMA BY LATE THIS AFTERNOON. WINDS WILL
DECREASE SOME BEHIND THE COLD FRONT AND WILL BE NORTH TO NORTHEAST.
WINDS SHOULD COME BACK DOWN INTO THE 10 TO 15 KNOT RANGE OVERNIGHT AS
SURFACE HIGH PRESSURE BUILDS IN TO OUR WEST. WINDS MAY PICK UP CLOSE
TO 20 KNOTS AT THE GUY TAF SITE BEFORE NOON ON TUESDAY AS PRESSURE
GRADIENT REMAINS TIGHT IN THIS AREA. SKIES WILL REMAIN VFR WITH THE
BEST CHANCE OF ANY MID LEVEL CLOUDS AT THE GUY TAF SITE.
&&
.PREV DISCUSSION... /ISSUED 1059 AM CDT MON MAR 30 2009/
UPDATE...
UPDATED FORECAST TO INCREASE TEMPERATURES ACROSS THE TEXAS PANHANDLE.
BASED ON CURRENT TRENDS AND OBSERVATIONS...THINK MAX TEMPS CAN
INCREASE TO AROUND 70 DEGREES ESPECIALLY ACROSS THE SOUTHERN TEXAS
PANHANDLE BEFORE THE COLD FRONT MOVES THROUGH. WILL LEAVE CURRENT
WIND ADVISORY AS IS FOR NOW.
TAB
PREV DISCUSSION... /ISSUED 643 AM CDT MON MAR 30 2009/
AVIATION...
MAIN WX PROBLEM TODAY WILL BE THE WIND. STRONG UPPER LEVEL LOW
PRESSURE SYSTEM AND THE ASSOCIATED COLD FRONT WILL MOVE ACROSS THE
REGION TODAY. SFC WINDS TO RAMP UP BY MID MORNING AND CONTINUE THRU
AFTERNOON HOURS. AVIATION WEATHER WARNING HAS ALREADY BEEN ISSUED FOR
THE KAMA SITE FOR GUSTS APCHG OR EXCEEDING 40KT AT TIMES FROM 15Z
UNTIL 02Z. PERIODS OF CLOUDINESS TODAY AS STORM SYSTEM PASSES BY TO
OUR NORTH. NO PRECIPITATION EXPECTED AT ANY OF THE TAF SITES AT THIS
TIME OTHER THAN PERHAPS A FEW SPRINKLES AT KGUY AND KDHT.
ANDRADE
PREV DISCUSSION... /ISSUED 342 AM CDT MON MAR 30 2009/
DISCUSSION...
CENTER OF THE LOW HAS ALREADY DUG INTO EASTERN CO/WESTERN KS.
THEREFORE THE FASTER NAM SOLUTION...BRINGING THE COLD FRONT
COMPLETELY THROUGH THE REGION BY 00Z LOOKS TO BE ON TRACK. THEREFORE
HAVE TRENDED MAX TEMPS DOWN...IN LINE WITH THE MET GUIDANCE...AND
HAVE REFLECTED AN EARLY FROPA IN THE WIND GRIDS. IN ADDITION...MODELS
ARE IN FAIRLY GOOD AGREEMENT THAT A SMALL AREAL OF MID LEVEL
FORTOGENESIS COULD DEVELOP BEHIND THE SURFACE FRONT THIS
AFTERNOON...MAINLY OVER THE NORTHWESTERN ZONES. CONSIDERING HOW DRY
THE AIR MASS IS...EXPECT LITTLE MORE THAN SPRINKLES...HOWEVER ENOUGH
UNCERTAINTY TO INCLUDE SLIGHT CHANCE POPS FOR WESTERN OKLAHOMA
PANHANDLE.
AHEAD OF THE FRONT...EXPECT THE CENTER OF THE LOW TO BE OVER THE AMA
CWA...RESULTING IN SLIGHTLY LIGHTER WINDS AHEAD OF THE FRONT THAN
PREVIOUSLY EXPECTED...WITH THE EXCEPTION OF THE SOUTHEASTERN TEXAS
PANHANDLE. HOWEVER...WITH THE COLD FRONT ARRIVING DURING MAXIMUM
DIURNAL MIXING...THE REGION SHOULD SEE AN ABRUPT INCREASE AND SHIFT
IN WINDS WITH THE FRONT. FOR THIS REASON HAVE CONTINUED THE WIND
ADVISORY ACROSS THE SOUTHERN TEXAS PANHANDLE...AND HAVE EXTENDED IT
TO BEGIN AT 15Z...TO ACCOUNT FOR THE EARLIER ARRIVAL.
IN THE LATEST MODEL RUNS...THE GFS SHOWS A MUCH MORE SOUTHERLY TRACK
FOR THE MID WEEK LOW...PUTTING THE PANHANDLES IN A MUCH BETTER
POSITION FOR PRECIPITATION. THEREFORE...INCREASED POPS TO CHANCE. THE
MODEL SOUNDINGS ARE STILL SOMEWHAT INCONCLUSIVE ON PRECIPITATION
TYPE...BUT CONSIDERING THE TIMING OF THE PRECIP...BETWEEN 00Z AND
12Z...HAVE GONE WITH RAIN CHANGING OVER TO A RAIN AND SNOW MIX.
JUST AS THE GFS SHOWED A DRASTICALLY DIFFERENT SOLUTION FOR THE MID
WEEK SYSTEM...IT SHOWS AN EQUALLY DIFFERENT SOLUTION FOR THE SATURDAY
SYSTEM. THE 00Z RUN OF THE GFS SHOWS THE LOW PRESSURE SYSTEM ON
SATURDAY NOW TRACKING ACROSS THE OKLAHOMA PANHANDLE...LEAVING MUCH OF
THE REGION IN THE DRY SLOT. HOWEVER...CONSIDERING THE JUMPINESS OF
THE MODELS...HAVE KEPT SLIGHT CHANCE POPS IN THE FORECAST FOR
SATURDAY.
SJOHNSON
FIRE WEATHER...
FIRE WEATHER CONCERNS WILL INCREASE TODAY IN THE SOUTHEASTERN TEXAS
PANHANDLE...SPECIFICALLY DONLEY AND COLLINGSWORTH COUNTIES...AS
STRONG SOUTHWESTERLY WINDS WILL DEVELOP AHEAD OF THE COLD FRONT AND
RELATIVE HUMIDITY VALUES WILL DROP TO NEAR 15 PERCENT. THE REST OF
THE REGION WILL LIKELY SEE WIND SPEEDS NEAR OR BELOW 20 MPH AHEAD OF
THE FRONT. THE COLD FRONT IS EXPECTED TO PUSH THROUGH THE REGION THIS
AFTERNOON...BRINGING AN ABRUPT INCREASE AND SHIFT IN THE WINDS.
BEHIND THE FRONT...NORTHWESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS TO
50 MPH ARE POSSIBLE FOR A FEW HOURS AFTER THE FRONT HAS PASSED.
THROUGH THE REMAINDER OF THE WEEK...COOLER WEATHER AND CHANCES OF
PRECIPITATION WEDNESDAY NIGHT AND SATURDAY...WILL KEEP FIRE WEATHER
CONCERNS LOW.
SJOHNSON
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...
DONLEY...GRAY...OLDHAM...POTTER...RANDALL...WHEELER.
OK...NONE.
&&
15/10Hazardous weather outlook, Mar 30, 1:09 PM CDT, 2 hours 30 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 109 PM CDT MON MAR 30 2009 OKZ001>003-TXZ001>020-311100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 109 PM CDT MON MAR 30 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... A TIGHT PRESSURE GRADIENT BETWEEN LOW PRESSURE TO OUR NORTH AND HIGH PRESSURE TO OUR SOUTH WILL CAUSE WEST TO NORTHWEST WINDS OF 25 TO 35 MILES AN HOUR WITH HIGHER GUSTS THROUGH EARLY THIS EVENING ACROSS THE SOUTHERN TEXAS PANHANDLE. THEREFORE...A WIND ADVISORY IS IN EFFECT FOR THE SOUTHERN TEXAS PANHANDLE UNTIL 9 PM THIS EVENING. ELEVATED FIRE WEATHER CONDITIONS WILL BE FOUND ACROSS THE SOUTHERN TEXAS PANHANDLE DUE TO THE STRONG WINDS COMBINED WITH LOW RELATIVE HUMIDITIES. IN ADDITION...CAUTION IS ADVISED ON AREA LAKES ACROSS THE OKLAHOMA AND NORTHERN TEXAS PANHANDLES THROUGH THIS EVENING DUE TO NORTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. GOEHRING
In the hours before
Local storm report, Mar 30, 3:34 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
334 PM CDT MON MAR 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0300 PM NON-TSTM WND GST 3 SW DALHART 36.03N 102.55W
03/30/2009 M61 MPH HARTLEY TX ASOS
&&
EVENT NUMBER AMA0901160
CKLocal storm report, Mar 30, 3:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
336 PM CDT MON MAR 30 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0305 PM NON-TSTM WND GST HEREFORD 34.82N 102.40W
03/30/2009 M60 MPH DEAF SMITH TX BROADCAST MEDIA
HEREFORD ADMINISTRATIVE BUILDING
&&
EVENT NUMBER AMA0901161
CKThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:39 PM CDT | Wind Advisory | AMA | Hemphill, Hutchinson, Lipscomb, Ochiltree, Roberts | 4 hr |
Nearby
High Wind Warnings in Texas, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.